Skip to Main content Skip to Navigation
Journal articles

Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to Convection Theory and sticky particles

Daniela Tonon 1
1 C&O - Equipe combinatoire et optimisation
IMJ-PRG - Institut de Mathématiques de Jussieu - Paris Rive Gauche
Abstract : We show how it is possible to apply the SBV Regularity Theorem for entropy solutions of one-dimensional scalar conservation laws, proved by Ambrosio and De Lellis, to Convection Theory and sticky particles. In the multi-dimensional case we present a counterexample which prevent us from using the same approach.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00724831
Contributor : Estelle Bouzat <>
Submitted on : Wednesday, August 22, 2012 - 5:51:18 PM
Last modification on : Monday, November 16, 2020 - 2:30:06 PM

Identifiers

  • HAL Id : hal-00724831, version 1

Citation

Daniela Tonon. Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to Convection Theory and sticky particles. Rivista di Matematica della Universita' degli studi di Parma, Universita' degli studi di Parma, 2012, 3 (1), pp.163-175. ⟨hal-00724831⟩

Share

Metrics

Record views

123